Format

Send to

Choose Destination
J Hepatol. 1985;1(6):573-8.

Multiple hepatic adenomas after long-term therapy with testosterone enanthate. Review of the literature.

Abstract

We report a case of multiple hepatic adenomas developed in a 32-year-old man with renal allograft after long-term therapy with testosterone enanthate. Histological assessment showed a benign hepatocellular adenoma, which has not regressed over a 6-month follow-up since androgen withdrawal. A review of primary hepatic tumors associated with androgenic-anabolic steroid therapy published in the English literature has been carried out, concentrating on the more relevant recent publications. No previous case of hepatic adenoma with possible relationship to the use of non-17-alpha alkylated compounds has been reported.

PMID:
2997324
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center